# SDR P5CA2015043000026

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Bs 1780-1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CASTER PANEL TOP SURFACE FOUND CHAFE MARK AT RS 780-1840, LBL-33-35, M/D CARGO CASTER PANEL TOP SURFACE IS REPAIRED IAW EO 4425A438.
